# SDR AALA201507219005

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 42,557 hours, 25,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2R DOOR FLASHLIGHT WILL NOT TEST.  CHECK VALIDITY OF BATTERY.  R & R BATTERY IAW AMM 25-65-00.  OPERATIONS CHECKED GOOD.
